# SDR DALA2020021181066

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 48,766 hours, 32,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO STRUCTURE JUST TO THE RIGHT OF THE RIGHT STEERING ACTUATOR WAS FOUND. (NOSE LANDING GEAR SUPPORT WEB.) MAINTENANCE BLENDED THE GOUGE PER B717 SRM 53-10-14-2R PROC 3 AND PERFORMED U.T. THICKNESS MEASUREMENT PER B717 NDT PART 4. NO DEFECTS NOTED. INSTALLED REPAIR FASTENERS PER B717 SRM 53-10-14 PROCEDURE 3 REPAIR 3 FIG 201. ALL RII C/W & COMPLETE QC1322 416561 INSTALLED DAMAGE STICKER ON REPAIR. REQUIRES REPETITIVE INSPECTION EVERY 3000 CYCLES REF TABLE 203 B717 SRM 53-10-14-2R -3. REFER TO LOG PAGE #6896386 FOR MONITOR. (LP #6896380)
